11 doctors weighed in:

Had only little blood in urine. Bloodwork normal, CT scan normal. Dr at ER put me on antibiotics for uti? Been nauseous, ab pain, back pain, don't want to eat. How long til I get back to no nausea or pain?

11 doctors weighed in
Dr. Liawaty Ho
Internal Medicine - Hematology & Oncology
5 doctors agree

In brief: Go to see MD

You should go to see your md or go back to er. Your nausea, abd pain, back pain, decrease apetite etc may be related to certain condition that was not seeing well on your previous work-up or those symptoms could be related to the antibiotics that you take.
( allergc reaction).

In brief: Go to see MD

You should go to see your md or go back to er. Your nausea, abd pain, back pain, decrease apetite etc may be related to certain condition that was not seeing well on your previous work-up or those symptoms could be related to the antibiotics that you take.
( allergc reaction).
Dr. Liawaty Ho
Dr. Liawaty Ho
Thank
Dr. John Maesaka
Internal Medicine - Nephrology & Dialysis
3 doctors agree

In brief: Indefinite

May not have uti.
Must rule out nephrolithiasis.

In brief: Indefinite

May not have uti.
Must rule out nephrolithiasis.
Dr. John Maesaka
Dr. John Maesaka
Thank
1 comment
Dr. George Klauber
Nephrolithiasis = kidney stones
Dr. Joseph Roosth
Internal Medicine
3 doctors agree

In brief: 1 week

If you do in fact, have a urine infection that reached the point of such symptoms, it implies that the infection is somewhat worse than just a simple bladder infection.
The nausea, back pains etc imply it may have actually been involving your kidneys. This is a pretty sick type of circumstance and usually takes a good week for the symptoms to improve. Be sure to f/u with your pcp.

In brief: 1 week

If you do in fact, have a urine infection that reached the point of such symptoms, it implies that the infection is somewhat worse than just a simple bladder infection.
The nausea, back pains etc imply it may have actually been involving your kidneys. This is a pretty sick type of circumstance and usually takes a good week for the symptoms to improve. Be sure to f/u with your pcp.
Dr. Joseph Roosth
Dr. Joseph Roosth
Thank
1 doctor agrees

In brief: Blood in urine

Blood in urine does not signify a uti, but many physicians regretfully treat it as such.
Your other symptoms you have may be related to side effects from the antibiotic. See your pcp, .

In brief: Blood in urine

Blood in urine does not signify a uti, but many physicians regretfully treat it as such.
Your other symptoms you have may be related to side effects from the antibiotic. See your pcp, .
Dr. Francisco R. Rodriguez
Dr. Francisco R. Rodriguez
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors